# SDR R61A20110062

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 17,416 hours, 12,927 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LT WING RIB CRACK AT 3RD FASTENER HOLE TO UPPER SKIN.  MX STOP DRILLED CRACK IAW ETD 2011-170/03013 MAJOR REPAIR, TRANSFERRED TO LOG BOOK PAGE 260857 -2&-3 FCS AFFECTED 57-10-00-003.  A/C REMAINS IN CMH FOR COMPLETION.
